# SDR NOCA14907

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Engine: Rroyce RB211535*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE MULTIPLE COMPRESSOR STALLS AFTER POWER REDUCTION AT 1000 FT TEMP AT TAKEOFF WAS 845 DEG MAX AFTER POWER REDUCTION THE TEMP DROPPED NORMALLY, THEN STARTED STALLING MAX TEMP WAS 991 DEG C.  ITEM REMAINS OPEN.
